Advertisement

manuscripta mathematica

, Volume 113, Issue 3, pp 319–358 | Cite as

Periods of residual representations of SO(2l)

  • David Ginzburg
  • Dihua Jiang
  • Stephen Rallis
Article

Abstract.

In this paper, we extend the results on G 2 -period of residual representations of SO 8 in [Jng98a], [Jng98b] to a generalized G 2 -period of residual representations of SO 2l (l≥4). The period is expected to detect the nonvanishing of the relevant tensor product L-function at the center of the symmetry, which is a special case of the Gross- Prasad conjecture. More general cases will be considered in our forth-coming work [GJRa], [GJRb].

Keywords

Tensor Product Residual Representation Relevant Tensor Prasad Conjecture Relevant Tensor Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ash, A., Borel, A.: Generalized modular symbols. Cohomology of arithmetic groups and automorphic forms (Luminy-Marseille, 1989), Lecture Notes in Math., 1447, Springer, 1990, pp. 57–75Google Scholar
  2. 2.
    Bruhat, F.: Distributions sur un groupe localement compact et applications à l’étude des représentations des groupes -adiques. (French) Bull. Soc. Math. France 89, 43–75 (1961)Google Scholar
  3. 3.
    Boecherer, S., Furusawa, M., Schulze-Pillot, R.: On the global Gross-Prasad conjecture for Yoshida liftins. To appear in volume in honor of J. ShalikaGoogle Scholar
  4. 4.
    Cogdell, C., Kim, H., Piatetski-Shapiro, I., Shahidi, F.: Functoriality for the classical groups. Preprint 2003Google Scholar
  5. 5.
    Ginzburg, D.: On spin L-functions for orthogonal groups. Duke Math. J. 77 (3), 753–798 (1995)zbMATHGoogle Scholar
  6. 6.
    Ginzburg, D., Jiang, D., Rallis, S.: Nonvanishing of the central critical value of the third symmetric power L-functions. Forum Math. 13 (1), 109–132 (2001)zbMATHGoogle Scholar
  7. 7.
    Ginzburg, D., Jiang, D., Rallis, S.: On CAP automorphic representations of a split group of type D 4. J. Reine Angew. Math. 552, 179–211 (2002)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Ginzburg, D., Jiang, D., Rallis, S.: Non-vanishing of the central value of the Rankin-Selberg L-functions, I. Preprint 2003Google Scholar
  9. 9.
    Ginzburg, D., Jiang, D., Rallis, S.: Non-vanishing of the central value of the Rankin-Selberg L-functions, II. Preprint 2003Google Scholar
  10. 10.
    Ginzburg, D., Rallis, S., Soudry, D.: Generic automorphic forms on SO(2n+1): functorial lift to GL(2n), endoscopy, and base change. Internat. Math. Res. Notices 14, 729–764 (2001)CrossRefMathSciNetzbMATHGoogle Scholar
  11. 11.
    Gross, B., Prasad, D.: On the decomposition of a representation of SOn when restricted to SOn-1. Can. J. Math. 44, 974–1002 (1992)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Gross, B., Prasad, D.: On irreducible representations of SO2n+1× SO2m. Canad. J. Math. 46 (5), 930–950 (1994)zbMATHGoogle Scholar
  13. 13.
    Harder, G.: Eisenstein cohomology of arithmetic groups. The case GL2. Invent. Math. 89 (1), 37–118 (1987)Google Scholar
  14. 14.
    Harder, G., Langlands, R.P., Rapoport, M.: Algebraische Zyklen auf Hilbert-Blumenthal-Flachen. (German) J. Reine Angew. Math. 366, 53–120 (1986)zbMATHGoogle Scholar
  15. 15.
    Harris, M.: Hodge-de Rham structures and periods of automorphic forms. Motives (Seattle, WA, 1991), PSPM, 55, Part 2, AMS, Providence, RI, 1994, pp. 573–624Google Scholar
  16. 16.
    Harris, M., Kudla, S.: On a conjecture of Jacquet. To appear in volume in honor of J. ShalikaGoogle Scholar
  17. 17.
    Jacquet, H.: Automorphic spectrum of symmetric spaces. PSPM AMS, 61, 443–455 (1997)Google Scholar
  18. 18.
    Jacquet, H., Rallis, S.: Symplectic periods. J. Reine Angew. Math. 423, 175–197 (1992)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Jacquet, H., Lapid, E., Rogawski, J.: Periods of automorphic forms. J. Am. Math. Soc. 12 (1), 173–240 (1999)CrossRefzbMATHGoogle Scholar
  20. 20.
    Jiang, D.: G 2-periods and residual representations. J. Reine Angew. Math. 497, 17–46 (1998)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Jiang, D.: Nonvanishing of the central critical value of the triple product L-functions. Internat. Math. Res. Notices 2, 73–84 (1998)CrossRefMathSciNetzbMATHGoogle Scholar
  22. 22.
    Jiang, D.: On Jacquet’s conjecture: the split period case. Internat. Math. Res. Notices 3, 145–163 (2001)CrossRefMathSciNetzbMATHGoogle Scholar
  23. 23.
    Jiang, D., Mao, Z., Rallis, S.: A relative Kuznietsov trace formula on G 2. Manuscripta Math. 99 (3), 411–423 (1999)CrossRefzbMATHGoogle Scholar
  24. 24.
    Jiang, D., Soudry, D.: The local converse theorem for SO(2n+1) and applications. Ann. Math. (2) 157 (3), 743–806 (2003)Google Scholar
  25. 25.
    Jiang, D., Soudry, D.: Generic representations and local Langlands reciprocity law for p-adic SO2n+1. To appear in Shalikafest, 2002Google Scholar
  26. 26.
    Kim, H.: Langlands-Shahidi method and poles of automorphic L-functions, II. Israel J. Math. 117, 261–284 (2000)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Kim, H.: On local L-functions and normalized intertwining operators. To appear in Canadian J. of Math.Google Scholar
  28. 28.
    Kudla, S.: Special cycles and derivatives of Eisenstein series. arXiv:math.NT/0308295Google Scholar
  29. 29.
    Manin, Y.: Parabolic points and zeta functions of modular curves. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 36, 19–66 (1972)zbMATHGoogle Scholar
  30. 30.
    Manin, Y.: Periods of cusp forms, and p-adic Hecke series. (Russian) Mat. Sb. (N.S.) 92 (134), 378–401, 503 (1973)zbMATHGoogle Scholar
  31. 31.
    Moeglin, C., Waldspurger, J.-L.: Spectral decomposition and Eisenstein series. Cambridge Tracts in Mathematics, 113. Cambridge University Press, Cambridge, 1995Google Scholar
  32. 32.
    Oda, T.: Modular cycles on arithmetic quotients of classical domains. Proc. of Japanese-German Seminar. Hakuba, 2001, pp. 142–152Google Scholar
  33. 33.
    Piatetski-Shapiro, I., Rallis, S., Schiffmann, G.: Rankin-Selberg integrals for the group G 2. Am. J. Math. 114 (6), 1269–1315 (1992)zbMATHGoogle Scholar
  34. 34.
    Shahidi, F.: On the Ramanujan conjecture and the finiteness of poles of certain L-functions. Ann. Math. (2) 127, 547–584 (1988)Google Scholar
  35. 35.
    Shahidi, F.: A proof of Langlands’ conjecture on Plancherel measures; Complementary series for p-adic groups. Ann. Math. 132, 273–330 (1990)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  • David Ginzburg
    • 1
  • Dihua Jiang
    • 2
  • Stephen Rallis
    • 3
  1. 1.School of Mathematical SciencesSackler Faculty of Exact Sciences, Tel Aviv UniversityIsrael
  2. 2.School of MathematicsUniversity of MinnesotaUSA
  3. 3.Department of MathematicsThe Ohio State UniversityUSA

Personalised recommendations